Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 166, NWS Tallahassee, FL

June 9, 2022Geneva County, Alabama; Holmes County, Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 9, 2022, 12:35 PM CDT for Geneva County, Alabama; Holmes County, Walton County, Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2022, 12:35 PM CDT (17:35 UTC)
Expired
Jun 9, 2022, 1:15 PM CDT
In force
40 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Geneva County, AL, Holmes County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 48 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 1:08 PM CDTTSTM WND DMG1 Wnw Hickory Hill, FLTREES DOWN AND MANY POWER OUTAGES NORTHEAST OF PONCE DE LEON. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2022-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1539 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2022-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1539 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

652 
WUUS52 KTAE 091735
SVRTAE
ALC061-FLC059-131-091815-
/O.NEW.KTAE.SV.W.0166.220609T1735Z-220609T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1235 PM CDT Thu Jun 9 2022

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southwestern Geneva County in southeastern Alabama...
  Northwestern Walton County in the Panhandle of Florida...
  Northwestern Holmes County in the Panhandle of Florida...

* Until 115 PM CDT.

* At 1234 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles southwest of Samson to 9 miles southeast of
  Laurel Hill, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  De Funiak Springs, Eglin Air Force Base, Union, Liberty, Oakwood
  Hills, Cluster Springs, Gaskin, Alpine Heights, Cerrogordo,
  Darlington, Arrant Settlement, De Funiak Spring Airport, Glendale,
  Pleasant Ridge, Center Ridge, Hickory Hill, Izagora, New Harmony,
  Piney Grove and Mossy Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3099 8623 3099 8619 3102 8619 3105 8613
      3088 8575 3063 8624 3085 8639 3091 8639
TIME...MOT...LOC 1734Z 304DEG 20KT 3101 8610 3086 8635 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

73-YOUNG
1 follow-up statement
930 
WWUS52 KTAE 091750
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1250 PM CDT Thu Jun 9 2022

ALC061-091759-
/O.CAN.KTAE.SV.W.0166.000000T0000Z-220609T1815Z/
Geneva AL-
1250 PM CDT Thu Jun 9 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GENEVA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3092 8621 3099 8604 3088 8575 3063 8624
      3085 8639 3089 8639
TIME...MOT...LOC 1749Z 299DEG 19KT 3097 8588 3081 8637 

$$

FLC059-131-091815-
/O.CON.KTAE.SV.W.0166.000000T0000Z-220609T1815Z/
Walton FL-Holmes FL-
1250 PM CDT Thu Jun 9 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHWESTERN WALTON AND NORTHWESTERN HOLMES COUNTIES...

At 1249 PM CDT, severe thunderstorms were located along a line
extending from near Geneva to 12 miles southeast of Laurel Hill,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Oakwood
Hills, Cluster Springs, Alpine Heights, Cerrogordo, Darlington,
Arrant Settlement, De Funiak Spring Airport, Glendale, Pleasant
Ridge, Center Ridge, Hickory Hill, Izagora, New Harmony, Piney Grove,
Mossy Head and Caney Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3092 8621 3099 8604 3088 8575 3063 8624
      3085 8639 3089 8639
TIME...MOT...LOC 1749Z 299DEG 19KT 3097 8588 3081 8637 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

73-YOUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:50 AM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 9, 10:50 AM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1150 AM EDT Thu Jun 9 2022

.UPDATE...

Shower and storm coverage has decreased over the last two hours
but is expected to ramp back up throughout the afternoon, PoPs
were nudged up a little to reflect this. Otherwise, no major
updates appear necessary to the forecast.

&&

.PREV DISCUSSION [635 AM EDT]...

.NEAR TERM [Through Tonight]...

With northwest flow established through the mid levels across our
region, small influxes of shortwave vorticity maxima disturbances
are forecast to push southeastward into our area today, with a main
vorticity maxima expected later this afternoon. This will set up
decent forcing for ascent across our area this afternoon and
evening, which will aid in shower and thunderstorm development.
There is still some uncertainty with possible showers and
thunderstorms developing early this morning across SE Alabama and
the Florida Panhandle.  Recent runs of the HRRR have really
downplayed the development of these showers and thunderstorms this
morning; however, some shower and thunderstorms have started to
develop across south central Alabama, which could still make it into
the area later this morning. These early morning showers and
thunderstorms will likely only produce brief gusty winds and some
heavy rainfall. The biggest threat today will be the storms in the
afternoon and evening, which are the storms that SPC has given us a
marginal risk for (level 1 of 5). With sufficient daytime heating
later this afternoon, MLCAPE values are currently forecast to be
over 3000 J/Kg across the Florida Panhandle and Big Bend. These
values drop off the farther north you go into SE Alabama and SW
Georgia. On top of the CAPE values, there are also 900-1000 J/Kg of
DCAPE across this same region. Storms will likely become cold pool
dominant later this afternoon and evening given the lack of vertical
wind shear, but with instability levels this high coupled with high
DCAPE values and PW values near 2 inches, thunderstorms that do
develop will likely have strong downbursts. Any strong downbursts
that do develop will likely be able to produce strong to severe
wind gusts.

Outside of the threat for strong thunderstorms this afternoon, high
temperatures today are forecast to be in the low 90s areawide, while
low temperatures are forecast to fall into the low 70s.

.SHORT TERM [Friday Through Saturday]...

Active pattern continues on Friday and Saturday with northwest
flow aloft and a nearby frontal boundary. This will allow for
one or more Mesoscale Convective Complexes to impact the region.
Meanwhile, convection is also likely with the sea-breeze front,
which will remain closer to I-10 given the westerly low-level
flow. PoPs are above climatology each day, up to 60-70 pct.
Isolated severe storms are possible, with damaging winds and
hail. PWATs also increase to around 2 inches, so localized
flooding is possible. Temperatures will be near average.
Along the Gulf Beaches, the rip current risk is forecast to
be high on Saturday with surf heights around 3 ft.

.LONG TERM [Saturday Night Through Thursday]...

Deep layer ridging builds into the region late this weekend
through mid-week. Depending on how the ridge sets up, will
need to monitor any Mesoscale Convective Complexes making a
run at the region. Otherwise, expect PoPs closer to climo
with convection more sea-breeze driven. The main story will
be building heat, with highs well into the 90s next week.
Heat Index values between Monday and Thursday are expected
to be around 100 to around 105 degrees each day. This will
be dangerous to vulnerable populations and those not that
are not acclimated to the heat. The rip current risk is
forecast to remain high on Sunday at the Gulf Beaches.

.AVIATION...
[Through 12Z Friday]

Showers and thunderstorms have developed around DHN,and ABY this
morning, but thus far have not impacted the terminals yet. Expect
the line of storms just moving into Coffee county to possibly
impact DHN in the next hour or two. These shower and
thunderstorms will have the ability to produce brief restrictions
of MVFR to LIFR levels. Outside of these restrictions, all
terminals are expected to remain at VFR levels. The initial wave
of showers and thunderstorms look to dissipate or weaken slightly
before instability builds through the afternoon hours and once
again develop across the region. These showers and thunderstorms
will likely be more robust, with strong wind shifts likely. These
showers and thunderstorms will be able to produce MVFR to LIFR
restrictions once again, but at all terminals through the
afternoon and evening hours. Any thunderstorm activity should
diminish by 03 UTC on Friday where VFR conditions should remain
for the rest of the TAF period.

.MARINE...

Southwest winds will remain elevated in the 15 to 20 knot range
through early next week with a frontal boundary just north of
the coastal waters. This will result in wave heights between
2 and 4 feet. Small Craft Operators Should Exercise Caution.
Showers and thunderstorms will result in locally higher winds
and seas.

.FIRE WEATHER...

Strong westerly transport winds around 15-20 mph today will lead to
high dispersions through the afternoon and early evening hours.
Widespread showers and thunderstorms are forecast today, which will
potentially lead to extreme wind shifts and abrupt gusts of wind
today. Outside of these concerns, there are no other fire weather
concerns today as minimum RH values will be in the upper 50s for
inland locations, and near 70 for coastal areas.

.HYDROLOGY...

Above normal precipitation is expected to continue through
Saturday Night over Southeast AL, the FL Big Bend and
Panhandle, where rainfall amounts may approach 2.5 inches.
Isolated higher amounts around 5 inches are possible in the
FL Panhandle and Big Bend. In addition to flooding of poor
drainage areas, this may result in isolated flash flooding
if the higher amounts fall in a short period of time. For
Sunday through Thursday, precip amounts should be closer to
average, with more typical summertime sea-breeze convection
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   91  71  91  72  91 /  60  40  60  40  70
Panama City   88  74  88  74  86 /  50  30  50  40  60
Dothan        89  70  91  70  89 /  60  30  50  40  60
Albany        92  71  94  72  92 /  60  30  30  40  60
Valdosta      91  71  91  71  91 /  70  40  40  30  70
Cross City    92  73  90  73  90 /  30  40  70  40  70
Apalachicola  88  75  87  75  86 /  20  40  50  40  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

UPDATE...Oliver
NEAR TERM...Bunker
SHORT TERM...LF
LONG TERM...LF
AVIATION...Bunker
MARINE...LF
FIRE WEATHER...Bunker
HYDROLOGY...LF

In the hours before

Special weather statement, Jun 9, 9:14 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1014 AM EDT Thu Jun 9 2022

ALZ067-GAZ121-091500-
Henry AL-Clay GA-
1014 AM EDT Thu Jun 9 2022

...Strong thunderstorms will impact portions of northern Henry and
northwestern Clay Counties through 1100 AM EDT/1000 AM CDT/...

At 1013 AM EDT/913 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles north of Fort
Gaines to near Abbeville. Movement was east at 10 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Abbeville, Fort Gaines, Days Crossroads, Shorterville, Walter F.
George Lock And Dam, Walter F George Lake, Standleys Store, Otho,
Watson Crossroads, Double Bridges, Graball, Screamer, Bagby State
Park, Thomas Mill Creek, Lawrenceville, Abbeville Municipal A/P,
Willis Crossroads and Fort Gaines-Clay Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3171 8495 3153 8510 3161 8537 3176 8508
TIME...MOT...LOC 1413Z 274DEG 9KT 3172 8509 3163 8526

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

KR
Special weather statement, Jun 9, 11:22 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1222 PM EDT Thu Jun 9 2022

FLZ012>014-112-091700-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
1222 PM EDT Thu Jun 9 2022

...A strong thunderstorm will impact portions of northwestern Gulf,
east central Bay and southwestern Calhoun Counties in the Panhandle
of Florida through 100 PM EDT/NOON CDT/...

At 1222 PM EDT/1122 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Callaway, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Panama City, Lynn Haven, Callaway, Springfield, Hiland Park, Parker,
Cedar Grove, Brannonville, Bay Harbor, College Station and Millville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3013 8565 3026 8562 3026 8532 3005 8533
TIME...MOT...LOC 1622Z 280DEG 12KT 3019 8554

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 9, 11:38 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1238 PM EDT Thu Jun 9 2022

FLZ018-019-GAZ159-160-091730-
Inland Jefferson FL-Madison FL-Brooks GA-Lowndes GA-
1238 PM EDT Thu Jun 9 2022

...Strong thunderstorms will impact portions of northeastern
Jefferson, northern Madison, southwestern Lowndes and southeastern
Brooks Counties through 130 PM EDT...

At 1238 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Quitman to 6 miles southeast
of Monticello. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Madison, Lake Park, Greenville, Aucilla, Cherry Lake, Hamburg,
Pinetta, I-75 At Exit 5, Lovett, Nankin, Empress, Hanson and
Ashville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3063 8324 3063 8328 3059 8326 3038 8337
      3047 8389 3070 8362 3068 8321
TIME...MOT...LOC 1638Z 274DEG 24KT 3065 8361 3050 8378

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 9, 12:12 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1212 PM CDT Thu Jun 9 2022

ALZ068-FLZ007-009-091800-
Geneva AL-Holmes FL-North Walton FL-
1212 PM CDT Thu Jun 9 2022

...Strong thunderstorms will impact portions of southwestern Geneva,
northwestern Walton and northwestern Holmes Counties through 100 PM
CDT...

At 1212 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Florala to near Laurel
Hill. Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Liberty, Paxton, Pond Creek,
Oakwood Hills, Cluster Springs, Gaskin, Alpine Heights, Darlington,
Glendale, New Harmony, Piney Grove, Mossy Head, Caney Creek, Gordon,
Hacoda, Fox Hill, Leonia and Sand Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3099 8639 3099 8619 3116 8619 3099 8588
      3070 8621 3071 8628 3077 8639
TIME...MOT...LOC 1712Z 301DEG 21KT 3111 8624 3092 8648

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 9, 12:23 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1223 PM CDT Thu Jun 9 2022

FLZ010-012-013-091815-
Inland Bay FL-Calhoun FL-Washington FL-
1223 PM CDT Thu Jun 9 2022

...A strong thunderstorm will impact portions of northeastern Bay,
northwestern Calhoun and southeastern Washington Counties in the
Panhandle of Florida through 115 PM CDT...

At 1223 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Lynn Haven, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Moose Pond, Clarksville, Red Oak, Abe Springs, Fountain, Singer Road,
Saunders, Chipola, Gainer Spring, Bennett, Youngstown, Frink, Porter
Lake and Blountstown Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3051 8558 3053 8511 3033 8513 3037 8554
      3038 8556 3038 8558
TIME...MOT...LOC 1723Z 271DEG 26KT 3044 8549

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 9, 12:27 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
127 PM EDT Thu Jun 9 2022

GAZ160-091745-
Lowndes GA-
127 PM EDT Thu Jun 9 2022

...A strong thunderstorm will impact portions of south central
Lowndes County through 145 PM EDT...

At 127 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake Park, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Park, Dasher, I-75 At Exit 5 and Twin Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3077 8314 3072 8313 3063 8314 3063 8323
      3077 8324 3080 8313
TIME...MOT...LOC 1727Z 267DEG 22KT 3071 8316

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 5:15 AM CDTSpecial Weather StatementTAECoffee60 min
Jun 9, 7:13 AM CDTSpecial Weather StatementTAECoffee, Dale32 min
Jun 9, 7:59 AM CDTSpecial Weather StatementTAEHouston46 min
Jun 9, 11:22 AM CDTSpecial Weather StatementTAEBay38 min
Jun 9, 11:37 AM CDTRip Current StatementTAEBay, Franklin, Gulf, Walton4 days
Jun 9, 11:38 AM CDTSpecial Weather StatementTAEMadison52 min
Jun 9, 12:12 PM CDTSpecial Weather StatementTAEHolmes48 min
Jun 9, 12:23 PM CDTSpecial Weather StatementTAECalhoun52 min
Jun 9, 12:41 PM CDTSpecial Weather StatementTAEMadison49 min
Jun 9, 12:58 PM CDTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington47 min
Jun 9, 1:37 PM CDTSpecial Weather StatementTAEWashington38 min
Jun 9, 1:42 PM CDTSpecial Weather StatementTAEWalton48 min
Jun 9, 1:44 PM CDTSpecial Weather StatementTAETaylor46 min
Jun 9, 1:58 PM CDTSpecial Weather StatementTAECalhoun, Jackson47 min
Jun 9, 2:10 PM CDTSpecial Marine WarningTAE95 min
Jun 9, 2:13 PM CDTSpecial Weather StatementTAEBay47 min
Jun 9, 2:20 PM CDTSpecial Weather StatementTAEJefferson40 min
Jun 9, 3:10 PM CDTSpecial Weather StatementTAETaylor50 min
Jun 9, 3:28 PM CDTSpecial Weather StatementTAEJefferson47 min
Jun 9, 3:44 PM CDTSpecial Weather StatementTAEWakulla31 min
Jun 9, 4:29 PM CDTSpecial Marine WarningTAE46 min
Jun 9, 5:12 PM CDTSpecial Weather StatementTAEMadison48 min
Jun 9, 5:16 PM CDTSpecial Weather StatementTAETaylor44 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.